An equation of mordell

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

All integer solutions of the Diophantine equation by = (x + l)(x x + 6) are found.

Original languageEnglish (US)
Pages (from-to)925-928
Number of pages4
JournalMathematics of Computation
Volume29
Issue number131
DOIs
StatePublished - 1975
Externally publishedYes

Fingerprint

Diophantine equation
Integer

Keywords

  • Diophantine equation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

An equation of mordell. / Bremner, Andrew.

In: Mathematics of Computation, Vol. 29, No. 131, 1975, p. 925-928.

Research output: Contribution to journalArticle

Bremner, Andrew. / An equation of mordell. In: Mathematics of Computation. 1975 ; Vol. 29, No. 131. pp. 925-928.
@article{79b40865cba94ac5848f292fee883931,
title = "An equation of mordell",
abstract = "All integer solutions of the Diophantine equation by = (x + l)(x x + 6) are found.",
keywords = "Diophantine equation",
author = "Andrew Bremner",
year = "1975",
doi = "10.1090/S0025-5718-1975-0374019-7",
language = "English (US)",
volume = "29",
pages = "925--928",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "131",

}

TY - JOUR

T1 - An equation of mordell

AU - Bremner, Andrew

PY - 1975

Y1 - 1975

N2 - All integer solutions of the Diophantine equation by = (x + l)(x x + 6) are found.

AB - All integer solutions of the Diophantine equation by = (x + l)(x x + 6) are found.

KW - Diophantine equation

UR - http://www.scopus.com/inward/record.url?scp=84966199779&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966199779&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1975-0374019-7

DO - 10.1090/S0025-5718-1975-0374019-7

M3 - Article

AN - SCOPUS:84966199779

VL - 29

SP - 925

EP - 928

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 131

ER -